# SDR 2004UALA00446

- Difficulty date: May 6, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 39,184 hours, 27,513 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND MATERIAL LOSS ON STA 986.5 RBL 28 TO RBL 33.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FILLER AND DOUBLER ANGLE REPAIR.
